# SDR SWIA200311678

- Difficulty date: January 5, 2003
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 10,825 hours, 16,244 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 320AS1
- Part serial: AH819
- Condition: Malfunctioned
- Location: Air Speed
- Part time: 6,547 hours, 9,653 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 50-60 KNOTS DUE TO TRIPLE CHIME, RED MASTER WARNING LIGHT AND HIGH SPEED AURAL ANNUNCIATION.  REPLACED BOTH LT AND RT AIRSPEED INDICATORS.  GROUND TESTED OPS CHECK GOOD.  LEFT S/N OFF AJ102.
